# SDR SWAA2024071800674

- Difficulty date: June 11, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 59,313 hours, 35,831 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB ON STIFFENER 3 AND STAB STA129.50 LT HORIZONTAL STAB 2024-392968<[01] TOOL USED IN STEP 3 AND 4 : EDDY CURRENT EQUIPMENT P/N NORTEC 500D S/ N 500X1693P030457 DUE DATE: 15-OCT-24.;[02] TOOL USED ON STEP 6: EDDY CURRENT EQUIPMENT PN: NORTEC500D; SN: N500X1693P030456 DUE DATE: 14 APR 25.;[03] PERFORMED PERMANENT REPAIR INSPAR RIB STIFFENER 3 LOC ON STAB STA129.50 LT HORIZONTAL STAB IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4. STEP 4.M THRU 4.R SRM 51-40-02 AND AMM 51-21-99. SEE INDIVIDUAL SIGN OFF BELOW.;[04] CORRECTED STEP 3  PERFORMED PERMANENT REPAIR INSPAR RIB STIFFENER 3 LOC ON STAB STA129.50 LT HORIZONTAL STAB IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4 AND SRM 51-40-02. SEE INDIVIDUAL SIGN OFF BELOW.;[05] PERFORMED PERMANENT REPAIR INSPAR RIB STIFFENER 3 LOC ON STAB STA129.50 LT HORIZONTAL STAB IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4 AND SRM 51-40-02. SEE INDIVIDUAL SIGN OFF BELOW. RII CERTIFIED
